# SDR GLB2008F00009

- Difficulty date: July 17, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: M11951752429902
- Condition: Worn
- Location: Lt Duct Leak
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN - AIR RETURN - AC N108UX - FLT5136 ENROUTE, PILOTS REPORTED A NR1 ENG DUCT LEAK, WAITED FOR THE ANNUNCIATOR TO EXTINGUISH WITHOUT LUCK.  PILOTS SHUTDOWN THE NR1 ENG AND RETURNED TO DEPARTURE CITY "LBF".   MAINT REMOVED AND REPLACED THE LT DUCT LEAK SENSORS IAW MM 36-10 AT 5 LOCATIONS ALONG THE DUCT.  ADDITIONALLY THEY REMOVED AND REPLACED THE DUCT BOOT AND O-RINGS THAT APPEARED WORN ON THE BLEED AIR COUPLING ON TOP OF THE LT WING.  OP CHECKS WERE GOOD.  (S)
